# SDR SWAA010025

- Difficulty date: January 2, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N336SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23940
- Aircraft time: 42,135 hours, 40,947 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND LOWER FWD EMERGENCY FLASHLIGHT BROKEN.  REMOVED AND REPLACED FLASHLIGHT PER MM.
